# SDR MK1Y20210519002

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N521AZ
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 89,045 hours, 26,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1582-1605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND DENT AND TWO SCRATCHES ON FUSELAGE SKIN AT SEC 48, STA 1582 TO STA 1605, STR 18L TO STR 20L.
